# SDR 9EKA20140911010

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N730ST
- Make and model: Urocop AS365N3
- Aircraft serial: S895
- Aircraft time: 5,892 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Part serial: 40649758
- Condition: Defective
- Location: Battery Bay
- Part time: 2 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON A FLIGHT NR 2 GEN FAILED EN ROUTE, IT WAS RESET & THE FLIGHT CONTINUED.  IT FAILED A SECOND TIME A FEW MINUTES LATER, TURNED GEN OFF, TURNED & HEADED BACK.  SMELLED ELEC BURNING & MADE UNEVENTFUL LANDING.  UPON LANDING DISCOVERED SMOKE COMING FROM BATTERY COMPARTMENT.  OPENED COMPARTMENT, DISCONNECTED BATTERY, SMELL OF ACID & APPEARED TO BE CHARD WIRES.  DRAIN TUBES FROM COMPARTMENT DRIPPING ACID, TOP OF BATTERY APPEARS CRACKED.
